MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4030
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, hemopro2 extension cable was observed that cutting tool was not working.They observed that extension cable was defective, they completed the procedure with the new cable.The only troubleshooting step taken was checking with the saline test.There was no delay.There was no patient harm.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,d9,g3,g6,h2,h3,h4,h6,h11.Corrected section: d4 udi#, exp date.The device was returned to the factory for evaluation on 02/02/2026.An investigation was conducted on 02/05/2026.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on both connector ends.There were no visual defects observed on the intact cable.The cable was able to be connected to the adaptor with no physical or visual difficulties.The reference harvesting device was attached to the cable with no physical or visual difficulties observed.An electrical evaluation was conducted.A pre-cautery test was performed per the instruction for use (ifu) with a reference hemopro 2 evh tool, reference adapter and reference power supply set at level 3.0.The device passed the pre-cautery test.The power supply emitted an audible beeping sound and the evh reference tool produced steam and heat.An activation and transection capability test was performed over four (4) repetitions using "max life test method.The reference device successfully transected tissue four (4) times.Based on the returned condition of the device and the results of the evaluation, the reported failure "failure to deliver energy" was not confirmed.The reported device is an oem device.The certificate of conformance was reviewed for the serial # (b)(6).The vendor certifies that this device lot conforms to all applicable product specifications and there were no non-conformances identified for the manufacturing batch.
 
Event or Problem Description
N/a.

Brand Name
HEMOPRO2 EXTENSION CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22689193
Report Number2242352-2025-0000914
Device Sequence Number8958793
Product Code GEI
UDI-Device Identifier00607567700925
UDI-Public(01)00607567700925(11)241130
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4030
Device Catalogue NumberVH-4030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age67 YR
Patient SexMale
Patient Weight78 KG